# SDR CALA2015032093450

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 95,708 hours, 10,703 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT OVERHEAD EXIT LIGHT INOPERATIVE.  REPLACED THE BATTERY & POWER SUPPLY.  PERFORMED INSTALLATION TEST IAW AMM 33-51-04 REV 172.
